# SDR FDEA201208102939

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 44,909 hours, 26,198 cycles
- Engine: Pwa PW4158
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK AT 20 DEG ON TAKEOFF. WOULD NOT MOVE AND RECYCLE WAS NO HELP.  LEFT FLAPS DOWN AFTER LANDING  AT 20 DEG.   NR 1 SFCC FAULTED HIGH SPEED P SWITCH AND NR 2 SFCC FAULTED FLAP JAM.   R & R  SCREWJACK IAW AMM 27-54-21-04, 27-54-22-04, & 27-54-24-04.  CARRIED OUT EXTENSION AND RETRACTION OF FLAP WITH ACFT SYS IAW AMM 27-50-00-3, PG 1 TO 3 MORE THAN TEN TIMES FOUND SATIS SFCC ALL NO FAULT.  ATB CONFERENCE WITH MOCC/ DUTY MGR AND CALL UP ACFT FOR SERVICE.
